Family day 2018

Family day »LUCAS digital«

Sunday, September 23rd , 10 am – 5 pm
Workshop sign-up two hours prior to each workshop at the info-desk

On Festival-Sunday, the time has come again: For the LUCAS Family Day, the Deutsches Filmmuseum is turning into a big, filmic landscape of discovery for digital pioneers. On all floors surprising insights on the topics film, apps and games can be gained, because this year’s LUCAS festival puts a focus on digital formats. How do you program your own game, who projects the image onto the cinema screen and what is actually Virtual Reality? Film fans from the age of four are invited to spend the whole day in workshops, tours, discussions with guests and in the cinema to engage and experiment playfully with film and digital art forms.

For full program descriptions see German page

Workshops
10:30–12 am + 3:30–5 pm // 4th Floor

WORKSHOP 1
EUMEL Film – film workshop
Length: each ca. 90 min.


11 am – 1 pm + 2.30–4.30 pm // 4th Floor

WORKSHOP 2
Silhouette animation with Sonja Wessel
(Medienwirkstatt München)
Length: each approx. 120 min.
1x for children from 7 to 9 years old, 1x for children from 10 to 12 years old


11 am–1 pm // 4th Floor

WORKSHOP 3A
Digitalwerkstatt Frankfurt
Family workshop on digital art
Length: approx. 120 min.
For children from 6 to 8 years old and one adult each


2–4 pm // 4th Floor

WORKSHOP 3B
Digitalwerkstatt Frankfurt
Creative Coding
Length: approx. 120 min.
For children from 10 to 12 years of age


1–3 pm // 4th Floor

WORKSHOP 4
Machinima
Length: approx. 120 min.
For children from age 10


12–14 Uhr // 4.OG

WORKSHOP 5
DayCare Technology
My World in 360°

Length: ca. 120 min.
For children from 8 to 12 years of age


Interactive Events

MOVIEFICATION
10-17 Uhr // Lower Level Foyer
moviefication.de
The app »Moviefy« sends young film fans onto a filmic adventure all around our house of film.


#LUCAStakeover
10 am-5 pm // Ground Floor
Digital Installations tBEDRIJF video artists
Social Media Underground Club


DayCare Technology
10am-5 pm // Ground Floor Foyer
day-care.tech


Game and learning lab »digital tools«
10 am-5 pm // 1st Floor Foyer


Virtual Reality / 360°-Films
11 am–1 pm + 2–5 pm // 1st Floor Foyer
A selection of award-winning VR-short films


CATCH AND RELEASE
10-17 Uhr // 2nd Floor Foyer
catchandrelease.game


VR-Experiences
10 am-5 pm // 2nd Floor Foyer
mediencampus.h-da.de


Maus-Special »360°«

11:30 am // Ground Floor Foyer

Sendung mit der Maus-Special »360°«
Live-premiere

In the latest episode of the popular »Sendung mit der Maus« reporter Johannes Büchs uncovers the secrets around 360°-camera and »Virtual Reality«.

Cinema

11 + 12 o’clock: A CITY EMERGES IN THE CINEMA (Free entry)
14 o’clock: DOUBLE TROUBLE (Entrance: 3 Euro)
16 o’clock: E.T. – THE EXTRATERRESTRIAL (Entrance: 3 Euro)

Museum

10 am – 6 pm // 1st and 2nd Floor
Permanent exhibition: Free entry
1 + 3 pm: On two exclusive guided tours, curious visitors can explore the history of the medium film.

10 am – 6 pm // 3rd Floor
Finissage of the temporary exhibition Kubrick’s 2001: 50 Years A SPACE ODYSSEY
Entrance: 10 Euro / reduced: 8 Euro

In cooperation with the Frankfurt Jugendmedienkunstfestival Digitale Welten and the NODE Forum for Digital Arts.

In cooperation with: